# SDR 20001127SH004

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 891105
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO, FLAG OUT OF CALIBRATION, POSSIBLY DUE TO ROTOR BEARINGS STARTING TO FAIL.  SENT FOR OVERHAUL.  (X)
